# SDR 96ZZZM997

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47285
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 10256852
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B, I

## Discrepancy

ON FLT 230 - DFW-ATL - THE CABIN ALTITUDE ROSE TO 12000 FEET AND WAS UNCONTROLLABLE AT FLIGHT LEVEL 330 FEET, INITIATED EMERGENCY DESCENT.  THE FLIGHT HAD BEEN IN PRECIPITATION AT 33000 FEET FOR APPROXIMATELY 30 MINUTES, CABIN ALTITUDE CONTROL WAS REGAINED AT 14,000 FEET.  PRESSURIZED THE AIRCRAFT TO 7.5 PSI AND HELD FOR 15 MINUTES.  OPS CHECKED NORMAL, REMOVED AND REPLACED PRESSURE CONTROLLER, PRECAUTIONARY.  (M)
